Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Gelbart, Stephen; Jacquet, Hervé
A relation between automorphic representations of ${\rm GL}(2)$ and ${\rm GL}(3)$. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 11 no. 4 (1978), p. 471-542
Full text djvu | pdf | Reviews MR 81e:10025 | Zbl 0406.10022 | 24 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1978_4_11_4_471_0

Bibliography

[Bo] A. BOREL, Automorphic L-functions (Proc. of Symposia in Pure Math., Corvallis Conference, Oregon 1977, American Math. Soc., Vol. 33, 1979).  Zbl 0412.10017
[De] P. DELIGNE, Les constantes des équations fonctionnelles des fonctions L (Springer Lecture Notes, Vol. 349, 1973, pp. 501-598).  MR 50 #2128 |  Zbl 0271.14011
[Ge] S. GELBART, Weil's Representation and the Spectrum of the Metaplectic Group (Springer Lecture Notes, Vol. 530, 1976).  MR 54 #12654 |  Zbl 0365.22017
[Ge Ja] S. GELBART and H. JACQUET, A Relation between Automorphic Forms on GL (2) and GL (3) (Proc. Nat. Acad. Sc. U.S.A., Vol. 73, No. 10, october 1976, pp. 3348-3350).  MR 54 #283 |  Zbl 0373.22008
[Ge J 1] S. GELBART and H. JACQUET, Forms of GL (2) from the Analytic Point of View (Proc. of Symposia in Pure Math., American Math. Soc., Vol. 33, 1979).  MR 81e:10024 |  Zbl 0409.22013
[Go Ja] R. GODEMENT and H. JACQUET, Zeta-functions of Simple Algebras (Springer Lecture Notes, Vol. 260, 1972).  MR 49 #7241 |  Zbl 0244.12011
[Ja] H. JACQUET, Automorphic Forms on GL (2): Part II (Springer Lecture Notes, Vol. 278, 1972).  MR 58 #27778 |  Zbl 0243.12005
[Jl] H. JACQUET, Principal L-functions of the linear group (Proc. of Symposia in Pure Math., American Math. Soc., Vol. 33, 1979).  MR 81f:22029 |  Zbl 0413.12007
[JL] H. JACQUET and R. LANGLANDS, Automorphic Forms on GL (2) (Springer Lecture Notes, Vol. 114, 1970).  MR 53 #5481 |  Zbl 0236.12010
[JPSS] H. JACQUET, I. I. PIATETSKI-SHAPIRO and J. SHALIKA, Automorphic Forms on GL (3) (Annals of Math., Vol. 109, 1979).  Zbl 0401.10037
[JSh] H. JACQUET and J. SHALIKA, A non-vanishing Theorem for zeta-functions of GLn (Inventiones Math., 38, 1976, pp. 1-16).  MR 55 #5583 |  Zbl 0349.12006
[LL] J.-P. LABESSE and R. P. LANGLANDS, L-indistinguishability for SL (2), Institute for Advanced Study Princeton, 1977, (preprint).
[La 1] R. P. LANGLANDS, Problems in the Theory of Automorphic Forms (Springer Lecture Notes in Mathematics, Vol. 170, 1970).  MR 46 #1758 |  Zbl 0225.14022
[La 2] R. P. LANGLANDS, On the Functional Equation of the Artin L-Functions, mimeographed notes, Yale University, 1968.
[La 3] R. P. LANGLANDS, On the Functional Equations satisfied by Eisenstein Series, mimeographed notes, Yale University, 1967.
[La 4] R. P. LANGLANDS, Base Change for GL (2): The Theory of Saïto-Shintani with Applications, Institute for Advanced Study, Princeton, 1976, (preprint).
[La 5] R. P. LANGLANDS, On the Notion of an Automorphic Rrepresentation [Proc. of Symposia in Pure Mathematics, Corvallis Conference, Oregon 1977 (to appear)].  Zbl 0414.22021
[Ra] R. RANKIN, Contributions to the Theory of Ramanujan's Function τ(n) and Similar Arithmetical Functions (Proc. Camb. Phil. Soc., Vol. 35, 1939, pp. 351-356).  MR 1,69d |  Zbl 0021.39201 |  JFM 65.0353.01
[Si] A. SILBERGER, The Langlands quotient theorem for p-adic groups (preprint).
[Se] A. SELBERG, On the Estimation of Fourier Coefficients of Modular Forms (Proc. of Symposia in Pure Math., Vol. 8, A.M.S., Providence, R.I., 1965).  MR 32 #93 |  Zbl 0142.33903
[Sh] G. SHIMURA, On the Holomorphy of Certain Dirichlet Series (Proc. London Math. Soc., (3) 31, 1975, pp. 79-95).  MR 52 #3064 |  Zbl 0311.10029
[Ta] J. TATE, Fourier Analysis in Number Fields and Hecke's zeta-function, in Algebraic Number Theory (Proc. of the Brighton Conference, Academic Press, New York, 1968).
[We 1] A. WEIL, Sur certains groupes d'opérateurs unitaires (Acta Math., Vol. 111, 1964, pp. 143-211).  MR 29 #2324 |  Zbl 0203.03305
[We 2] A. WEIL, On some Exponential Sums (Proc. Nat. Acad. sc., U.S.A., Vol. 34, 1948, pp. 204-207).  MR 10,234e |  Zbl 0032.26102
Copyright Cellule MathDoc 2014 | Credit | Site Map